# SDR HALA20250910276

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 46,219 hours, 7,218 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Seal
- Condition: Broken
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - F/A REPORTED FLOOR VIBRATION AND HUM ROW 15 THRU 19 A/C RIGHT ON CLIMB OUT, NOISE CHANGE WITH A/C SPEED . T/SHOOTING PERFORMED. FOUND HEAVY AIR LEAK BETWEEN PACK 1 FCV AND OZONE CONVERTER MATING SURFACES. BROKEN SEAL REPLACED AS PER AMM 21-51-51-865-051-A. PACK 1 OPS & LEAK CHECK SATIS.
